Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 320, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2020, 3:46 PM CDT for Lincoln County, Mississippi. It was in force for 74 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2020, 3:46 PM CDT (20:46 UTC)
- Expired
- Jun 25, 2020, 5:00 PM CDT
- In force
- 74 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:15 PM CDT | TSTM WND DMG | 3 S Brookhaven, MS | COUNTY EM REPORTS SEVERAL TREES DOWN SOUTH OF US 84. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 552 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695
WUUS54 KJAN 252046
SVRJAN
MSC085-252200-
/O.NEW.KJAN.SV.W.0320.200625T2046Z-200625T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
346 PM CDT Thu Jun 25 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Lincoln County in south central Mississippi...
* Until 500 PM CDT.
* At 345 PM CDT, a severe thunderstorm was located over Center Point,
or 14 miles northwest of Mccomb, moving north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
West Lincoln around 405 PM CDT.
Vaughn around 420 PM CDT.
Loyd Star around 430 PM CDT.
Brookhaven and Caseyville around 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3161 9063 3161 9074 3170 9073 3170 9042
3169 9041 3169 9039 3135 9046 3135 9063
TIME...MOT...LOC 2045Z 198DEG 19KT 3139 9065
HAIL...<.75IN
WIND...60MPH
$$
191 follow-up statement
860
WWUS54 KJAN 252115
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
415 PM CDT Thu Jun 25 2020
MSC085-252200-
/O.CON.KJAN.SV.W.0320.000000T0000Z-200625T2200Z/
Lincoln MS-
415 PM CDT Thu Jun 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL LINCOLN COUNTY...
At 415 PM CDT, a severe thunderstorm was located over Bogue Chitto,
or 8 miles south of Brookhaven, moving northeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe storm will be near...
Brookhaven around 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3161 9063 3161 9074 3170 9073 3170 9042
3169 9041 3169 9039 3135 9046 3135 9063
TIME...MOT...LOC 2115Z 209DEG 37KT 3147 9048
HAIL...<.75IN
WIND...70MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:04 PM CDT, 42 minutes earlier.
Area forecast discussion, Jun 25, 3:04 PM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Jackson MS 304 PM CDT Thu Jun 25 2020 .DISCUSSION... Late afternoon through Friday: as we go through the remainder of the afternoon and early evening, considerable coverage of showers and storms will continue with strong low level flow help to organize a couple of arcing lines of storms. There is one line moving into northeast Louisiana and west Central MS, and this should continue to affect northern portions of the ArkLaMiss region while a stronger convective line moves into southern portions of the forecast area over the next few hours. Overall, the cloud cover helped to limit low level destabilization today, but there was more significant heating in the Pine Belt region where low level lapse rates are steepest and more supportive stronger downdrafts - so will maintain a marginal risk for damaging wind gusts along/s of the Highway 84 corridor, especially given the unseasonably strong low level flow. Storms should diminish quickly this evening with loss of heating, and a pattern transition will begin to take shape in the next 24 hrs. The strong eastern CONUS trough responsible for the recent active weather pattern is forecast to lift out and leave behind a general weakness in the subtropical ridge over the ArkLaTex region while heights build over the Lower MS Valley region. This should result in greater anticyclonic flow, and less convective precipitation coverage that is mostly focused on western/northern portions of the forecast area Friday afternoon. /EC/ Friday night through Wednesday: Persistent mid level troughiness in a light flow regime will continue through at least the early part of the weekend with another damp day in store Saturday. Despite continued low level southerly flow, dewpoints in the 70s and PWs around 1.75", mid level ridging will ensue Sunday and begin to limit convective coverage over much of the area. The exception will likely be in the south where southerly flow will lead to an active sea breeze that can move well inland. While the ridge will push east Monday, lighter low level southerly flow will result in a less active sea breeze, but best convective coverage will still be over the south. For the remainder of the period, light north to northwesterly flow regime with dewpoints in the 70s and PWs around 1.75" will result in continued scattered diurnal slow-moving convection mainly around peak heating times. As the pattern evolves through the long term period, temperatures will moderate closer to normal for this time of year, being modulated by localized convection and density of dust aloft./GG/ && .AVIATION... 18Z TAF discussion: Considerable coverage of mostly diurnal SHRA/TSRA activity will continue to be the focus in the TAFs this afternoon, but it looks like coverage will be more scattered in nature as we go into Friday and the weekend. Otherwise, given the very moist airmass, there will be a tendency for low stratus to develop, especially during the early morning over southern portions of the forecast area. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 87 71 86 / 39 22 12 46 Meridian 68 88 71 87 / 37 24 7 36 Vicksburg 72 85 73 86 / 34 24 14 50 Hattiesburg 71 88 71 88 / 34 20 11 38 Natchez 71 85 71 85 / 22 23 13 50 Greenville 71 85 71 86 / 38 26 13 38 Greenwood 71 86 71 87 / 39 30 11 39 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 25, 2:22 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 222 PM CDT Thu Jun 25 2020 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>056-059- 261930- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jefferson- 222 PM CDT Thu Jun 25 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Friday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ060>066-072>074-261930- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 222 PM CDT Thu Jun 25 2020 This hazardous weather outlook is for portions of and south central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon into the evening There is a marginal risk for a few severe storms containing damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ026-MSZ057-058-261930- Concordia-Jasper-Clarke- 222 PM CDT Thu Jun 25 2020 This hazardous weather outlook is for portions of northeast Louisiana, and east central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon into the evening There is a marginal risk for a few severe storms containing damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jun 25, 11:20 AM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
1120 AM CDT Thu Jun 25 2020
LAZ023>026-MSZ059-060-251700-
Tensas LA-Concordia LA-Catahoula LA-Franklin LA-Adams MS-
Jefferson MS-
1120 AM CDT Thu Jun 25 2020
...STRONG STORMS WILL AFFECT SOUTHWESTERN TENSAS...CONCORDIA...
CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES...WESTERN JEFFERSON AND
ADAMS COUNTIES UNTIL NOON CDT...
At 1118 AM CDT, Meteorologists were tracking strong thunderstorms
moving north at 40 mph into the Jonesville to Natchez area.
Winds of up to 40 mph will be possible with these storms.
This strong thunderstorm will be near...
Natchez and Vidalia around 1135 AM CDT.
Ferriday and West Ferriday around 1140 AM CDT.
Clayton and Spokane around 1150 AM CDT.
Lee Bayou around 1155 AM CDT.
Waterproof and Helena around 1200 PM CDT.
Other locations impacted by this storm include Harrisonburg, Sicily
Island and Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3193 9200 3193 9191 3195 9190 3200 9143
3177 9108 3161 9112 3160 9116 3148 9115
3135 9119 3137 9122 3137 9127 3131 9143
3132 9147 3129 9147 3128 9149 3133 9201
TIME...MOT...LOC 1618Z 187DEG 35KT 3140 9149
ECSpecial weather statement, Jun 25, 11:54 AM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
1154 AM CDT Thu Jun 25 2020
LAZ015-016-023>025-MSZ047-053-251745-
Tensas LA-Madison LA-Richland LA-Catahoula LA-Franklin LA-Warren MS-
Claiborne MS-
1154 AM CDT Thu Jun 25 2020
...A STRONG THUNDERSTORM WILL AFFECT TENSAS...CENTRAL MADISON...
NORTHWESTERN CATAHOULA...SOUTHWESTERN RICHLAND AND FRANKLIN
PARISHES...SOUTHWESTERN WARREN AND WEST CENTRAL CLAIBORNE COUNTIES
UNTIL 1245 PM CDT...
At 1154 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Rosefield to 7 miles east of Lake
Bruin. Movement was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Jigger around 1220 PM CDT.
Liddieville around 1225 PM CDT.
Winnsboro around 1235 PM CDT.
Crowville around 1245 PM CDT.
Other locations impacted by these storms include Mound, Gilbert and
Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3193 9190 3197 9190 3197 9189 3203 9190
3207 9193 3209 9187 3217 9190 3218 9194
3217 9198 3220 9198 3219 9201 3221 9199
3223 9201 3225 9199 3228 9201 3239 9198
3236 9099 3197 9109 3191 9201 3193 9200
TIME...MOT...LOC 1654Z 220DEG 26KT 3194 9197 3200 9113
GRGSpecial weather statement, Jun 25, 11:57 AM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
1157 AM CDT Thu Jun 25 2020
LAZ025-MSZ053-059>061-251745-
Tensas LA-Adams MS-Jefferson MS-Franklin MS-Claiborne MS-
1157 AM CDT Thu Jun 25 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL TENSAS PARISH...
SOUTHERN CLAIBORNE...JEFFERSON...FRANKLIN AND NORTHEASTERN ADAMS
COUNTIES UNTIL 1245 PM CDT...
At 1157 AM CDT, Meteorologists were tracking a strong thunderstorm
near Stanton, or 12 miles east of Natchez, moving northeast at 30
mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Hamburg around 1200 PM CDT.
Stampley and Church Hill around 1205 PM CDT.
Mcnair around 1210 PM CDT.
Fayette around 1215 PM CDT.
Lorman and Red Lick around 1230 PM CDT.
Port Gibson, Pattison and Hermanville around 1245 PM CDT.
Other locations impacted by this storm include Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3135 9117 3157 9117 3168 9138 3195 9134
3198 9072 3136 9075 3134 9114
TIME...MOT...LOC 1657Z 216DEG 27KT 3161 9119
GRGSpecial weather statement, Jun 25, 1:34 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
134 PM CDT Thu Jun 25 2020
MSZ047-048-251915-
Warren MS-Hinds MS-
134 PM CDT Thu Jun 25 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND WESTERN HINDS
COUNTIES UNTIL 215 PM CDT...
At 133 PM CDT, Meteorologists were tracking a strong thunderstorm
near Utica, or 17 miles southeast of Vicksburg, moving northeast at
25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Raymond around 205 PM CDT.
Bolton around 210 PM CDT.
Other locations impacted by this storm include Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3252 9069 3236 9039 3216 9032 3205 9061
3205 9065 3215 9073 3222 9073 3219 9077
3222 9079
TIME...MOT...LOC 1833Z 232DEG 24KT 3217 9064
ECSpecial weather statement, Jun 25, 2:22 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
222 PM CDT Thu Jun 25 2020
MSZ043-048-049-252000-
Hinds MS-Rankin MS-Madison MS-
222 PM CDT Thu Jun 25 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...EAST CENTRAL
HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 300 PM CDT...
At 221 PM CDT, Meteorologists were tracking a strong thunderstorm
over Jackson, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Richland around 225 PM CDT.
Pearl and Flowood around 235 PM CDT.
Ridgeland around 240 PM CDT.
Madison and Brandon around 245 PM CDT.
Fannin around 300 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near the Ross Barnett Reservoir, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3221 9028 3226 9039 3238 9035 3254 8995
3229 8985
TIME...MOT...LOC 1921Z 251DEG 24KT 3233 9023
19Special weather statement, Jun 25, 3:01 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
301 PM CDT Thu Jun 25 2020
LAZ026-MSZ060-252045-
Concordia LA-Adams MS-
301 PM CDT Thu Jun 25 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND ADAMS COUNTIES UNTIL 345 PM CDT...
At 301 PM CDT, Meteorologists were tracking a strong thunderstorm
over Deer Park, or 9 miles east of Monterey, moving northeast at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Natchez and Vidalia around 320 PM CDT.
Spokane around 330 PM CDT.
Stanton around 335 PM CDT.
Other locations impacted by this storm include Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3163 9176 3161 9174 3164 9171 3174 9168
3173 9165 3176 9159 3172 9155 3175 9154
3176 9142 3173 9138 3175 9132 3165 9127
3163 9115 3135 9116 3137 9127 3129 9153
3143 9173 3146 9173 3147 9179
TIME...MOT...LOC 2001Z 217DEG 35KT 3142 9156
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:20 AM CDT | Special Weather Statement | JAN | Adams | 40 min |
| Jun 25, 11:57 AM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 48 min |
| Jun 25, 1:34 PM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| Jun 25, 2:22 PM CDT | Special Weather Statement | JAN | Rankin | 38 min |
| Jun 25, 3:01 PM CDT | Special Weather Statement | JAN | Adams | 44 min |
| Jun 25, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 78 min |
| Jun 25, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 71 min |
| Jun 25, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Simpson | 69 min |
| Jun 25, 4:27 PM CDT | Special Weather Statement | JAN | Choctaw, Montgomery, Winston | 48 min |
| Jun 25, 4:39 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 51 min |
| Jun 25, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 68 min |
| Jun 25, 4:54 PM CDT | Special Weather Statement | JAN | Lawrence | 36 min |
| Jun 25, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 74 min |
| Jun 25, 5:16 PM CDT | Special Weather Statement | JAN | Lowndes, Noxubee, Oktibbeha | 59 min |
| Jun 25, 5:18 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 72 min |
| Jun 25, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 68 min |
| Jun 25, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 67 min |
| Jun 25, 5:43 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 62 min |
| Jun 25, 6:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Kemper, Lauderdale, Neshoba | 81 min |
| Jun 25, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 45 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.